H-infinity filtering for sample data systems with stochastic sampling and Markovian jumping parameters

Title
H-infinity filtering for sample data systems with stochastic sampling and Markovian jumping parameters
Author(s)
박주현V.M. Revathi[V.M. Revathi]P. Balasubramaniam[P. Balasubramaniam]이태희
Keywords
TIME-VARYING DELAYS; NEURAL-NETWORKS; LINEAR-SYSTEMS; ROBUST-CONTROL; DESIGN; SYNCHRONIZATION; UNCERTAINTIES; STABILITY
Issue Date
201410
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.78, no.2, pp.813 - 830
Abstract
This paper deals with the problem of filtering for sample data systems that possess random jumping parameters described by a finite-state Markov process with stochastic sampling. Multiple stochastic sampling periods are considered in which each sampling period is assumed to be time varying that switches between two different values in a random way with given probability. The aim of this paper is to design a filter such that the filtering error system is stochastically stable with a prescribed disturbance attenuation level. Sufficient conditions for the existence of filters are expressed in terms of linear matrix inequalities (LMIs), which can be solved by using Matlab LMI toolbox. Numerical examples are given to illustrate the effectiveness of the proposed result including a realistic Transmission Control Protocol network model.
URI
http://hdl.handle.net/YU.REPOSITORY/30631http://dx.doi.org/10.1007/s11071-014-1479-x
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE